# SDR SIMA981803

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AE
- Make and model: Saab 340B
- Aircraft serial: 340B268
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING HMBV INSPECTION, FOUND FUSELAGE DENTS AND OIL CANNING BENEATH AND AFT OF LEFT ICE SHIELD.  CUT OUT DAMAGED AREA. PERFORMED EDDY CURENT INSPECTION.  INSTALED 10.0 INCH BY 26.0 INCH EXTERNAL DOUBLER AND 7.5 INCH BY 24.0 INCH RIPLER IAW SAAB STATEMENT 72SD1038.  AIRCRAFT RETURNED TO SERVICE.  (X)
